MathSciNet Relay Station
MathSciNet bibliographic data
MR2520625 81P45 (15A30 47N50 94A40)
Ohno, H.; Petz, D. Generalizations of Pauli channels. Acta Math. Hungar. 124 (2009), no. 1-2, 165–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement